# SDR JR2R20171002863

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 7,269 hours, 4,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CORRODED AT BS 24868 RBL 584.2 WATERLINE 490. REMOVED AND REPLACED GUSSET IAW ERJ175 SRM 51-42-02.
